Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 1923  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Non-syndrome associated multiple supernumerary teeth: A report of two cases

Nayak Ullal Anand, Mathian V M, Veerakumar

Year : 2006| Volume: 24| Issue : 5 | Page no: 11-14

   This article has been cited by
 
1 Fused primary supernumerary tooth associated with maxillary primary and permanent lateral incisors
Vashisth, P. and Dwivedi, S. and Arora, R. and Chattopadhyay, S.
BMJ Case Reports. 2013;
[Pubmed]  [Google Scholar]
2 Non-syndrome patient with bilateral supernumerary teeth: Case report and 9-year follow-up
Akgun, O.Z. and Sabuncuoglu, F. and Altug, A. and Altun Dr., C.
European Journal of Dentistry. 2013; 7(1): 123-126
[Pubmed]  [Google Scholar]
3 Multiple supernumeraries in a non-syndromic patient
Ledesma-Montes, C. and Salcido-García, J.F. and Hernández-Flores, F. and Garcés-Ortíz, M.
Journal of Clinical Pediatric Dentistry. 2012; 37(2): 193-197
[Pubmed]  [Google Scholar]
4 Bilateral mandibular supernumerary teeth associated with gemination: A case report [Obostrana prekobrojnost zuba u donjoj čeljusti povezana s geminacijom: Prikaz slučaja]
Aguiar, C.M. and Medeiros, É. and Nascimento, N. and Valente, R.
Acta Stomatologica Croatica. 2011; 45(2): 135-141
[Pubmed]  [Google Scholar]
5 Familial Hyperdontia in the deciduous dentition
Wicomb, G.M. and Beighton, P.H.
Journal of International Dental and Medical Research. 2009; 2(1): 1-5
[Pubmed]  [Google Scholar]
6 Multiple supernumerary teeth not associated with complex syndromes: A retrospective study
Yage-Garca, J., Berini-Ayts, L., Gay-Escoda, C.
Medicina Oral, Patologia Oral y Cirugia Bucal. 2009; 14(7): E331-E336
[Pubmed]  [Google Scholar]
7 Alate-forming mandibular supernumerary: A complication of space closure
Shah, A. and Hirani, S.
Journal of Orthodontics. 2007; 34(3): 168-172
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05